A Study of Distributions £ and ℳ of Generalized Kenmotsu Manifold

Main Article Content

C. S. Bagewadi
S. Venkatesha

Abstract

The object of the present paper is to study the geometry of distributions £ and ℳ of the generalized Kenmotsu manifold. Using the totally umbilicity of the distributions £ and  ℳ, it is shown that if M is totally umbilical then it is totally geodesic. Also, the integrability of the distributions £ and M are proved. Further geometric conditions connecting the distribution  ℳ and submanifold M are obtained.

Keywords:
Geometry of submanifold, Generalized Kenmotsu manifold, M- totally umbilical and M-totally geodesic, £-totally umbilical and £-totally geodesic, integrability of the distributions.

Article Details

How to Cite
Bagewadi, C. S., & Venkatesha, S. (2018). A Study of Distributions £ and ℳ of Generalized Kenmotsu Manifold. Asian Research Journal of Mathematics, 8(4), 1-10. https://doi.org/10.9734/ARJOM/2018/39489
Section
Original Research Article